MathSciNet Relay Station
MathSciNet bibliographic data
MR1501612 74B05 (35J05)
Sokolnikoff, I. S. On a solution of Laplace's equation with an application to the torsion problem for a polygon with reentrant angles. Trans. Amer. Math. Soc. 33 (1931), no. 3, 719–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement